# SDR ZESA201608221

- Difficulty date: August 20, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N871RF
- Make and model: Cessna 560XL
- Aircraft serial: 5219
- Aircraft time: 4,236 hours, 3,908 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Part number: 7510763901
- Part serial: 01114481
- Condition: Failed
- Location: Right
- Part time: 1,556 hours, 1,535 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT VHF COMMS FAILED
